# SDR SWIA202159583

- Difficulty date: March 15, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5630 · Door Windows
- Part: Screw
- Part number: NAS62333
- Condition: Corroded
- Location: Door Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WINDOW BRACKETS HAVE CORRODED HARDWARE.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED CORRODED HARDWARE ON GALLEY SERVICE DOOR IAW CRJ 700 AMM 56-30-01-400-801-A01
